# SDR DL764060466

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 18,295 hours, 6,192 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEV FELL CAUTION ON TAXI OUT.  PERFORMED ELEV FELL TESTS ON YSM'S.  TEST PASSED.
